How To Treat Biduran Due To Cold Temperatures?

Illustration of How To Treat Biduran Due To Cold Temperatures?
Illustration: How To Treat Biduran Due To Cold Temperatures? city-data.com

Hello my name is queen of 17 years old, I want to ask, I have already appeared in my body for 4 days, at first I did not know if the cause was cold temperature, but from the first I never like this I slept always using AC and consuming cold drinks is also not a problem and I am fine. is it true because the temperature is outside the cause? What medicine should I take? And can this be cured permanently?

1 Answer:

Hello Ratu, thank you for asking at HealthReplies.com.


Hives are a reaction that appears on the skin that can be accompanied by itching and generally appears suddenly.


The cause of this condition itself is most often due to an allergic reaction to various things, can be to food, drugs, dust and others. In addition to allergic reactions, hives can also occur due to the body's reaction to the weather that is too hot / cold, stress, or insect bites.


Because your complaints are persistent and quite disturbing your activities, it is advisable to consult further directly to the doctor. The doctor will assist you in determining what therapy should be given based on your current condition.


Regarding what really causes your complaint is cold weather or not, you should consider going back to the future. Is when you are in weather that is more or less the same temperature, complaints arise again. Pay attention and also remember whether there are foods / drugs / other ingredients that you have just used / consumed before complaints arise. If there is, try not to use / consume it.


As for whether this can be cured permanently or not, in general this condition can not be said to be cured or not because this condition can be easily prevented so that it does not occur by avoiding the trigger, but if you are continually exposed to the originator, the complaint will still exist. Therefore, the best therapy for biduran is to avoid the main trigger.


At this time, there are no over-the-counter medicines that are recommended for you to use, and it is more advisable to see a doctor. Only use medicines that are recommended by your doctor after a direct examination, and use them as directed.


I hope this helps.

: by

Related Question

How To Deal With Blood Clots Caused By Inappropriate Effects Of Birth Control?

How To Deal With Blood Clots Caused By Inappropriate Effects Of Birth Control?

(1 year ago)

Hi ! These months I have often been sick with a high fever and I have menstruation. A month I was sick 4 times but during the illness accompanied by menstruation when I consulted a... Read more

Red Bumps Appear On The Feet And Feel Pain When Stepping?

Red Bumps Appear On The Feet And Feel Pain When Stepping?

(1 year ago)

Suddenly at my feet, the upper part of the waist appeared like a red bump but the middle was white, and it felt painful when walking, what was boils?... Read more

Causes Of Fever Up And Down, High Hematocrit And Low Platelets?

Causes Of Fever Up And Down, High Hematocrit And Low Platelets?

(1 year ago)

good night doctor. I want to ask, my husband at 35 years old is sick, the symptoms are fever up and down, already 3 days, all the body aches, when the blood pressure is high, 50%, ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *